# SDR USAA2009022390401

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 26,226 hours, 16,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2080
- Condition: Malfunctioned
- Location: Cabin
- Part time: 26,226 hours, 16,258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1195 - PHL - EEL - FORWARD CEILING EMERGENCY LIGHT WILL NOT ILLUMINATE.  MAINTENANCE RESET THE POWER SUPPLY UNIT - OPERATIONAL CHECK GOOD.
